<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-interdisciplinary-mathematics</journal-id>
      <journal-title-group>
        <journal-title>Journal of Interdisciplinary Mathematics</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-012X</issn>
      <issn publication-format="print">0972-0502</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.47974/JIM-1916</article-id>
      <title-group>
        <article-title>Convex fuzzy distance between two convex fuzzy compact set</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Eidi</surname>
            <given-names>Jaafer Hmood</given-names>
          </name>
          <aff>Department of Mathematics, College of Education, Mustensiriyah University, Baghdad, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Hameed</surname>
            <given-names>Ehsan Mejeed</given-names>
          </name>
          <aff>Department of Mathematics, College of Computer Science and Mathematics, University of Thi-Qar, Thi-Qar, Iraq</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Kider</surname>
            <given-names>Jehad R.</given-names>
          </name>
          <aff>Department of Applied Sciences, Branch of Mathematics and Computer Applications, University of Technology, Baghdad, Iraq</aff>
        </contrib>
      </contrib-group>
      <volume>27</volume>
      <issue>4</issue>
      <fpage>953</fpage>
      <lpage>963</lpage>
      <pub-date date-type="pub">
        <day>30</day>
        <month>06</month>
        <year>2024</year>
      </pub-date>
      <abstract>
        <p>The first step of this study is to recall the definition and basic theorems for convex fuzzy metric space (Z, M). Then, the definition of the convex fuzzy distance between two sets F and Y as well as the convex fuzzy distance from a point z to a set Y are introduced. Furthermore, the set of all nonempty convex fuzzy compact sets CFC(Z) are proved as a convex fuzzy complete when the convex fuzzy metric space (Z, M) is convex fuzzy complete.</p>
      </abstract>
      <kwd-group>
        <kwd>Convex fuzzy metric</kwd>
        <kwd>Convex fuzzy distance</kwd>
        <kwd>Convex fuzzy complete space</kwd>
        <kwd>Convex fuzzy bounded</kwd>
        <kwd>Convex fuzzy compact space</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
